# SDR DL757030689

- Difficulty date: July 23, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 55,155 hours, 28,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

2L SLIDE DEPLOYED BY MAINT.  SLIDE REPLACEMENT IN PROGRESS.
